| Model Number |
07457 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/05/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The implant failed (did not integrate) in mouth.Patient came in for a 2 month check-up, to check for integration.All implants were integrated except for #22 (07457-s), it was mobile, but there was no pain.Implant was removed because of no integration.
Event or Problem Description